# SDR SWAA2021122749445

- Difficulty date: December 1, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-71B
- Aircraft serial: 35218
- Aircraft time: 41,339 hours, 29,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS727 TO BS787 PLUS 10 INCH; LBL 21 AND WL 156.5 AFT CARGO COMPARTMENT ; 2021-545054 / [01] PERFOMED REPAIR ON SUPPORT ZEE LOCATED BS727 TO BS847 LBL 21 AND WL 156.5 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6; [02] CORRECTED STEP 1 PERFOMED REPAIR ON SUPPORT ZEE LOCATED BS727 TO BS847 LBL 21 AND WL 156.5 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6; SEE INDIVIDUAL SIGNOFF BELOW; [03] CORRECTED STEP 1 PERFOMED REPAIR ON SUPPORT ZEE LOCATED BS727 TO BS847 LBL 21 AND WL 156.5 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 RII .SEE INDIVIDUAL SIGNOFF BELOW.
